# SDR DALA2022101006523

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 54 hours, 9 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 EXIT SIGNS ALWAYS ON 2LAND 4L. CORRECTIVE ACTION: UNABLE TO DUPLICATE DISCREPANCY, OPS CHECK OF EMERGENCY LIGHTS NORMAL. SUSPECT POWER RESET CORRECTED FAULT. (2443693)
